# SDR ASAA2021050434745

- Difficulty date: May 4, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 52,045 hours, 15,533 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 4447
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 53,052 hours, 17,251 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENG ANTI-ICE COWL; VALVE OPEN LIGHT INTERMITTENTLY CHANGED FROM DIM BLUE TO BRIGHT BLUE INDICATION WITH ENG ANTI-ICE SWITCH IN THE ON POSITION. ANTI-ICE VALVE WAS IN FULLY OPEN POSITION AS ANTI-ICE INDICATION ON ENG INTRUMENTS PANEL SHOWED GREEN A/I AND N1 INDICATION MATCHED #1 ENG W/ COWL LIGHT BRIGHT BLUE. GROUNDED - YES. REMOVED AND REPLACED #2 ENG TAI VALVE. CONDUCTED ENGINE COWL TAI VALVE INSTALLATION TEST WITH ALL INDICATIONS NORMAL SIGNIFICANT SYSTEM GROUND VERIFICATION OPS GOOD REF B737-800 AMM 30-21-11-400-801.
